Repository: Freie Universität Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2016 | 2014
Number of items: 2.

2016

Elliott, C.M. and Gräser, C. and Hobbs, G. and Kornhuber, R. and Wolf, M.W. (2016) A Variational Approach to Particles in Lipid Membranes. Archive for Rational Mechanics and Analysis, 222 (2). pp. 1011-1075. ISSN Print: 0003-9527; Online:1432-0673

2014

Kornhuber, R. and Schwab, C. and Wolf, M.W. (2014) Multilevel Monte Carlo finite element methods for stochastic elliptic variational inequalities. SIAM Journal on Numerical Analysis, 52 (3). pp. 1243-1268. ISSN 0036-1429

This list was generated on Mon Dec 10 17:38:41 2018 CET.